MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CUSTOM MILLED ABUTMENT WIDE

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CUSTOM MILLED ABUTMENT WIDE
Model Number PGCMAWV
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes four (4) malfunction event.A review of the events involved the abutment fractured.No patient adverse events were reported.No information regarding patient demographics were provided.
 
Event or Problem Description

Brand Name
BIOHORIZONS CUSTOM MILLED ABUTMENT WIDE
Common Device Name
CUSTOM MILLED ABUTMENT WIDE
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key23413698
Report Number1060818-2025-07336
Device Sequence Number21434426
Product Code NHA
UDI-Device Identifier00847236026912
UDI-Public00847236026912
Combination Product (Y/N)N
PMA/510(K) Number
K240531
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPGCMAWV
Device Catalogue NumberPGCMAWV
Is the Reporter a Health Professional? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown